Height and weight problem

Reema Aggarwal, 8 April 2016 13:38  this question feed

Hello sir, I am 16 years old girl , going to complete my TB treatment but still i m failed to gain height and weight . Presently I am 5 foot tall with 40 kg weight. My doctor said tht it will increase naturally by luck.PLz recommend me some capsules or any medicine which canhelpme without giving any side effects and with quick results. Plz sir , i wants to be taller for a bright future.

More: Lymph, Nodes, Tuberculosis, Weight
Ask Question? | Related Questions

Ayurvedic Medicine

Weight loss is a common symptom seen in tuberculosis. It is based on the infection and the symptoms which varies in each person. Please do have regular checkups as advised by your treating physician. Ayurvedic medicines can be taken to increase the metabolism and thereby it will help to increase the weight.

Ayurvedic medicine like Panchasava, Ashwagandha capsules and Narasimha Rasayanam - 1tsp before food twice daily can be taken for 3-6months and then reviewed. The medicines will help to improve the energy levels also.

Include meat soup, dates, ghee, peanut butter, avocados, ginger and potatoes. Reduce excess cold refrigerated foods, oil, salt and sweets. Yogasanas, Meditation and Pranayamam will be beneficial. Try to do gentle exercise like walking which will also boost your metabolism.

posted by Dr.Ramani on 7 May 2016

Post a Question Or Reply




Related Questions


Hamdard medicine for weight loss

asked by Basil on 29 April 2012
Ayurvedic Medicines herbs and supplements are great for heatlh, so please provide information... Read More

Height Gaining

asked by kumara on 14 July 2010
Parnam Baba, Meri umra 22 saal hai aur meri height 5'6 hai,Baba mai apni height 6 chahta... Read More

Height Growth

asked by saineelank on 12 October 2011
I want to increase my height, it is 5.6, I want to be 6 I am Male, will be 19 years this... Read More

About height at 24years

asked by pup's on 26 August 2012
hello doctor, im 24years old n my height is 4.9 only,how can i increase in my... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.